Announcement

Collapse
No announcement yet.

Used Yeast infection cream- My vulva is on fire!

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Angeles
    replied
    Originally posted by mich2604 View Post
    My NP gave my gyconazole(its a prescription) and that did not burn me at all. My yeast is resistant to difflucan so I have to use nazarol oral medication. the best thing ive found to help with yeast is too avoid sugar.
    Mich,
    You mean Nizoral right? That is ketoconazol rx. My yeast is also resistant to diflucan but my gynecologist doesn't want to prescribe me oral nizoral/ketokonazol!! b/c he asures oral nizoral/ketoconazone it'll damage my liver.
    Did nizoral help you with your chronic yeast?
    How long have you been on it?
    Did it damage your liver?

    I used a compunded supository of ketoconazone but I don't think it helped.

    Now my gyno is thinking what I have is a cytolitic infection (an overgrowth of lactobacili) I doubt it, we are waiting for the curlture results....

    Leave a comment:


  • dminton
    replied
    For yeast, I always use one Diflucan tablet and a 3-day course of gynelotrimin cream at the same time. I can't stand Monistat, it burns like crazy.

    Leave a comment:


  • Angeles
    replied
    Get a precriptions of diflucan (more than 1 pill ) and take it while you are on antibiotics, it is easire or more manageable to prevent it than to treat a raging yeast infection.
    Have you try RePHresh acid gel, you may be able to tolerate it, that along with diflucan can be very effective.

    Leave a comment:


  • mich2604
    replied
    i wont use any OTC creams for yeast ever again. I swear it helped bring on my vulvar problems. I had bacterial vaginosis but thought it was yeast, so i bought the monistat, i only applied a small amount and I flared so badly.

    My NP gave my gyconazole(its a prescription) and that did not burn me at all. My yeast is resistant to difflucan so I have to use nazarol oral medication. the best thing ive found to help with yeast is too avoid sugar.

    feel better soon.

    Leave a comment:


  • anniepie1976
    replied
    Thanks for the tip Kadi, I did buy a 3 day version, next time I will get the 7 day version. I didn't even think of that!

    Leave a comment:


  • kadi
    replied
    Hi annipie,
    I am fine with the Longs Drugs (generic) version of the 7 day Monistat cream. Anything else & I feel like I sat on a fireanthill. I think the 7 day Longs cream is milder than the 1 or 3 day or ovule versions. My bladder doesn't like Diflucan either.
    Hope you are feeling better soon, yeast infections are no fun,

    Leave a comment:


  • anniepie1976
    started a topic Used Yeast infection cream- My vulva is on fire!

    Used Yeast infection cream- My vulva is on fire!

    I presently have a yeast infection due to finishing a course of antibiotics and I'm used the 3 day suppository over the counter stuff to get rid of it and it came with cream that is supposed to soothy the symptoms. My vulva is always on fire to begin with (due to the Vulvodynia)....what the heck would make this stuff make me worse!! Anyone experience this before? You would think the stuff would help sooth the symptoms!
Working...
X